Alert archive / Oklahoma / River Flood Warnings in 2012

River Flood Warning 25, NWS Tulsa, OK

April 30, 2012Washington County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Apr 30, 2012, 9:15 AM CDT for Washington County, Oklahoma. It took effect at May 1, 2012, 6:49 AM CDT. It was in force for 89 min.

The area

The counties it named.

The facts

Issued
Apr 30, 2012, 9:15 AM CDT (14:15 UTC)
In effect from
May 1, 2012, 6:49 AM CDT
Expired
May 1, 2012, 8:18 AM CDT
In force
89 min
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Washington County, OK

The radar

The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Caney River near Ramona (RAMO2). The gauge peaked at 25.06 ft at May 1, 2012, 12:00 PM CDT.

actionminormoderate102004/3005/0105/02
Action stage
26 ft
Minor stage
26 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07175500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WGUS44 KTSA 301416
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
915 AM CDT MON APR 30 2012


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC147-302215-
/O.NEW.KTSA.FL.W.0025.120501T1055Z-120502T0031Z/
/RAMO2.1.ER.120501T1055Z.120501T1200Z.120501T1831Z.NO/
915 AM CDT MON APR 30 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CANEY RIVER NEAR RAMONA.
* FROM LATE TONIGHT TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  900 AM MONDAY THE STAGE WAS  5.57 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE EARLY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 26.5
  FEET BY TUESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE TUESDAY AFTERNOON.
* IMPACT...AT 26.0 FEET...MINOR FLOODING OCCURS.  FARMLANDS AND RURAL 
  ROADS ARE AFFECTED.

$$

OKC131-143-302214-
/O.NEW.KTSA.FL.W.0026.120501T2217Z-120502T1652Z/
/CVLO2.1.ER.120501T2217Z.120502T0600Z.120502T1052Z.NO/
915 AM CDT MON APR 30 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CANEY RIVER NEAR COLLINSVILLE.
* FROM TUESDAY AFTERNOON TO WEDNESDAY MORNING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  830 AM MONDAY THE STAGE WAS  8.75 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE TUESDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 
  27.3 FEET BY LATE TUESDAY NIGHT. THE RIVER IS EXPECTED TO FALL 
  BELOW FLOOD STAGE EARLY WEDNESDAY MORNING.
* IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  COUNTY 
  ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER.

$$
4 follow-up statements
795 
WGUS84 KTSA 301914
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
214 PM CDT MON APR 30 2012


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC147-010314-
/O.EXT.KTSA.FL.W.0025.120501T1048Z-120502T0030Z/
/RAMO2.1.ER.120501T1048Z.120501T1200Z.120501T1830Z.NO/
214 PM CDT MON APR 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR RAMONA.
* FROM LATE TONIGHT TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  200 PM MONDAY THE STAGE WAS 11.98 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE EARLY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 26.5
  FEET TUESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE TUESDAY AFTERNOON.
* IMPACT...AT 26.0 FEET...MINOR FLOODING OCCURS.  FARMLANDS AND RURAL 
  ROADS ARE AFFECTED.

$$

OKC131-143-010314-
/O.EXT.KTSA.FL.W.0026.120501T2303Z-120502T1512Z/
/CVLO2.1.ER.120501T2303Z.120502T0600Z.120502T0912Z.NO/
214 PM CDT MON APR 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* FROM TUESDAY EVENING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  130 PM MONDAY THE STAGE WAS 13.14 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE TUESDAY EVENING AND CONTINUE TO RISE TO NEAR 26.8
  FEET LATE TUESDAY NIGHT. THE RIVER IS EXPECTED TO FALL BELOW
  FLOOD STAGE EARLY WEDNESDAY MORNING.
* IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  COUNTY 
  ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER.

$$
202 
WGUS84 KTSA 010120
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT MON APR 30 2012


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
OKC147-010920-
/O.EXT.KTSA.FL.W.0025.120501T1005Z-120502T0028Z/
/RAMO2.1.ER.120501T1005Z.120501T1200Z.120501T1828Z.NO/
820 PM CDT MON APR 30 2012

THE FLOOD WARNING CONTINUES FOR
  THE CANEY RIVER NEAR RAMONA.
* FROM LATE TONIGHT TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  700 PM MONDAY THE STAGE WAS 19.67 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE EARLY TUESDAY MORNING AND CONTINUE TO RISE TO NEAR 26.7
  FEET BY TUESDAY MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD 
  STAGE EARLY TUESDAY AFTERNOON.
* IMPACT...AT 26.0 FEET...MINOR FLOODING OCCURS.  FARMLANDS AND RURAL 
  ROADS ARE AFFECTED.

$$
064 
WGUS84 KTSA 010748
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
248 AM CDT TUE MAY 1 2012


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC147-011548-
/O.EXT.KTSA.FL.W.0025.120501T1149Z-120502T0055Z/
/RAMO2.1.ER.120501T1149Z.120501T1800Z.120501T1855Z.NO/
248 AM CDT TUE MAY 1 2012

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR RAMONA.
* FROM THIS MORNING TO THIS EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  200 AM TUESDAY THE STAGE WAS 23.23 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE CANEY RIVER NEAR RAMONA IS EXPECTED TO RISE ABOVE 
  FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 26.2 FEET BY 
  THIS AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE 
  THIS AFTERNOON.
* IMPACT...AT 26.0 FEET...MINOR FLOODING OCCURS.  FARMLANDS AND RURAL 
  ROADS ARE AFFECTED.

$$

OKC131-143-011548-
/O.EXT.KTSA.FL.W.0026.120501T1827Z-120502T1953Z/
/CVLO2.1.ER.120501T1827Z.120502T0600Z.120502T1353Z.NO/
248 AM CDT TUE MAY 1 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* FROM THIS AFTERNOON TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  230 AM TUESDAY THE STAGE WAS 22.72 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 27.3 
  FEET BY WEDNESDAY BEFORE DAWN. THE RIVER IS EXPECTED TO FALL BELOW 
  FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 27.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS.  COUNTY 
  ROADS NORTH OF COLLINSVILLE MAY BE COVERED WITH WATER.

$$
261 
WGUS84 KTSA 011318
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
818 AM CDT TUE MAY 1 2012


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
OKC147-011348-
/O.CAN.KTSA.FL.W.0025.000000T0000Z-120502T0055Z/
/RAMO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
818 AM CDT TUE MAY 1 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE CANEY RIVER NEAR RAMONA.
* AT  800 AM TUESDAY THE STAGE WAS 24.57 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA WILL CREST BELOW FLOOD STAGE
  AT 25.4 FEET THIS AFTERNOON.
* IMPACT...AT 25.0 FEET...NO FLOODING OCCURS. HOWEVER...LOW LYING AREAS
  MAY BE AFFECTED BY PONDING WATER. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 30, 6:24 AM CDT, 2 hours 51 minutes earlier.

Area forecast discussion, Apr 30, 6:24 AM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
624 AM CDT MON APR 30 2012

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINE OF THUNDERSTORMS WITH TRAILING AREA OF STRATIFORM RAIN WILL
CONTINUE TO PROGRESS EAST THIS MORNING...WILL BE ONGOING AT
MLC/FSM/FYV AT ISSUANCE TIME WITH MVFR CONDITIONS PREVAILING. ONCE
THIS CLEARS THE AREA...VFR CONDITIONS EXPECTED TO PREVAIL THROUGH
THE REST OF THE PERIOD. CONFIDENCE REGARDING ADDITIONAL
THUNDERSTORM DEVELOPMENT THIS AFTERNOON ALONG ANY OUTFLOW BOUNDARY
REMAINS TOO LOW AT THIS POINT TO INCLUDE ANY MENTION IN THE
FORECAST. SHOULD ANY STORMS OCCUR...LOCAL MVFR CONDITIONS WILL BE
LIKELY.

&&

.PREV DISCUSSION... /ISSUED 329 AM CDT MON APR 30 2012/

DISCUSSION...
A WEAKENING AREA OF SHOWERS AND THUNDERSTORMS IS PROGRESSING
SOUTHEAST ACROSS NORTHEAST OKLAHOMA EARLY THIS MORNING AND LATEST
RUNS OF THE HRRR SUGGEST THAT AT LEAST A BROKEN BAND OF SHOWERS
AND STORMS WILL MAKE IT THROUGH ALL OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS MORNING. RESIDUAL OUTFLOW BOUNDARIES AND
THE OLD FRONTAL BOUNDARY NEAR THE KANSAS AND MISSOURI BORDERS MAY
PROVIDE A FOCUS FOR RENEWED DEVELOPMENT LATER THIS AFTERNOON OR
THIS EVENING BUT BY LATER TONIGHT THE GREATEST CONVECTIVE COVERAGE
IS LIKELY TO BE TO OUR NORTH AND NORTHEAST.

WILL CONTINUE LOW POPS INTO TUESDAY BUT AFTER THAT THE CAPPING
INVERSION STRENGTHENS ENOUGH TO PRECLUDE A MENTION OF CONVECTION.
VERY WARM AND HUMID WEATHER WILL THEN PREVAIL THROUGH AT LEAST
NEXT WEEKEND WITH HIGHS APPROACHING 90 AND LOWS NEAR 70 IN MANY
PLACES.

STAYED CLOSE TO THE WARMER NAM MOS TEMPERATURES THE NEXT COUPLE
DAYS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...14
Hazardous weather outlook, Apr 30, 5:08 AM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 AM CDT MON APR 30 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
508 AM CDT MON APR 30 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND EXTREME NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND EXTREME NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
AN AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
NORTHEAST OKLAHOMA AND INTO PARTS OF NORTHWEST ARKANSAS THIS
MORNING. THE MAIN THREAT WILL CONTINUE TO BE LOCALLY HEAVY
RAINFALL...BUT THIS THREAT WILL DECREASE SOME THROUGH THE MORNING
AS THE STORMS BECOME MORE PROGRESSIVE. THERE WILL ALSO BE A SMALL
THREAT OF LARGE HAIL AND GUSTY WINDS WITH STRONGER EMBEDDED CELLS
ALONG THE LEADING EDGE. THIS ACTIVITY WILL LIKELY LEAVE AN OUTFLOW
BOUNDARY OVER THE AREA DURING THE AFTERNOON WHICH MAY PROVIDE
FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. OTHER STORMS
EXPECTED TO DEVELOP ALONG THE DRY LINE IN THE TEXAS AND OKLAHOMA
PANHANDLES...AND SOME OF THESE MAY MOVE TOWARD NORTHEAST OKLAHOMA
LATE TONIGHT. ANY OF THIS ACTIVITY WILL POSE A LIMITED SEVERE
WEATHER THREAT IN THE FORM OF LARGE HAIL AND DAMAGING WINDS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...HIGH WIND POTENTIAL.
THURSDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE OVERALL POTENTIAL FOR THUNDERSTORMS WILL DECREASE SIGNIFICANTLY
BY TUESDAY AS A STATIONARY FRONT THAT HAS BEEN OVER THE AREA FOR
SEVERAL DAYS LIFTS TO THE NORTH. SOUTH WINDS WILL BECOME STRONG
TUESDAY AND WEDNESDAY WITH GUSTS OVER 30 MPH LIKELY. VERY WARM
AND HUMID WEATHER WILL PREVAIL THROUGH THE WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 30, 9:15 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
915 AM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             2 S FAIRFAX             36.54N 96.70W
04/29/2012  E1.00 INCH       OSAGE              OK   POST OFFICE

0822 PM     HAIL             2 W RALSTON             36.50N 96.77W
04/29/2012  E1.75 INCH       PAWNEE             OK   PUBLIC

            GOLF BALL TO HALF DOLLAR SIZE HAIL VIA KJRH.

0915 PM     FUNNEL CLOUD     5 NNW WYNONA            36.61N 96.36W
04/29/2012                   OSAGE              OK   STORM CHASER

            FUNNEL CLOUD CAME 3/4 WAY DOWN TO THE GROUND.

0920 PM     HAIL             PAWHUSKA                36.67N 96.34W
04/29/2012  E1.00 INCH       OSAGE              OK   PUBLIC

0935 PM     FUNNEL CLOUD     3 E PAWHUSKA            36.67N 96.28W
04/29/2012                   OSAGE              OK   TRAINED SPOTTER

            SPOTTER LOCATED SOUTH OF PAWHUSKA, LOOKING NORTHEAST,CAN
            SEE FUNNEL CLOUD LOWERING.

1028 PM     TSTM WND DMG     1 E COPAN               36.90N 95.91W
04/29/2012                   WASHINGTON         OK   EMERGENCY MNGR

            2 FOOT WIDE TREE UP-ROOTED AT 3990 RD AND 410 RD EAST OF
            COPAN.

0845 AM     FLOOD            BURBANK                 36.69N 96.73W
04/30/2012                   OSAGE              OK   LAW ENFORCEMENT

            HIGH WATER RESCUE ONGOING

&&

DMJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:41 PM CDTSpecial Weather StatementTSAOsage34 min
Apr 29, 7:52 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee38 min
Apr 29, 8:16 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee44 min
Apr 29, 8:47 PM CDTRiver Flood WarningTSAOttawa5 days
Apr 29, 8:49 PM CDTTornado WarningTSAOsage26 min
Apr 29, 9:13 PM CDTTornado WarningTSAOsage29 min
Apr 29, 9:27 PM CDTSevere Thunderstorm WarningTSAOsage, Washington33 min
Apr 29, 9:48 PM CDTAreal Flood AdvisoryTSANowata, Osage, Pawnee, Washington3 hr
Apr 29, 9:58 PM CDTSevere Thunderstorm WarningTSAOsage, Washington47 min
Apr 29, 10:13 PM CDTTornado WarningTSAOsage, Washington32 min
Apr 29, 10:35 PM CDTSevere Thunderstorm WarningTSANowata20 min
Apr 29, 10:55 PM CDTFlash Flood WarningTSAOsage4 hr
Apr 29, 11:16 PM CDTSevere Thunderstorm WarningTSAOsage25 min
Apr 29, 11:44 PM CDTSpecial Weather StatementTSAWashington31 min
Apr 30, 12:08 AM CDTSpecial Weather StatementTSACraig, Nowata37 min
Apr 30, 12:18 AM CDTSpecial Weather StatementTSAOsage42 min
Apr 30, 12:41 AM CDTSpecial Weather StatementTSAOttawa64 min
Apr 30, 12:47 AM CDTSpecial Weather StatementTSAWashington43 min
Apr 30, 1:02 AM CDTAreal Flood AdvisoryTSACraig, Nowata, Osage, Ottawa, Pawnee, Rogers and 1 more3 hr
Apr 30, 2:19 AM CDTSpecial Weather StatementTSAOsage41 min
Apr 30, 2:55 AM CDTFlash Flood WarningTSAOsage, Washington3 hr
Apr 30, 4:06 AM CDTAreal Flood AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 6 more3 hr
Apr 30, 8:26 AM CDTRiver Flood WarningTSANowata70 hr
Apr 30, 9:15 AM CDTRiver Flood WarningTSARogers, Tulsa41 hr
Apr 30, 11:18 AM CDTAreal Flood WarningTSAOsage, Washington29 hr
Apr 30, 2:04 PM CDTFlash Flood WatchTSACraig, Nowata, Ottawa, Pawnee, Washington17 hr
Apr 30, 2:44 PM CDTSpecial Weather StatementTSAChoctaw46 min
Apr 30, 5:33 PM CDTSpecial Weather StatementTSALeFlore27 min

Nearby

River Flood Warnings in Oklahoma, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.